Show simple item record

Article

dc.creatorPeralta Salas, Danieles
dc.creatorRechtman, Anaes
dc.creatorTorres de Lizaur, Francisco Javieres
dc.date.accessioned2022-07-01T08:24:41Z
dc.date.available2022-07-01T08:24:41Z
dc.date.issued2020-02-10
dc.identifier.citationPeralta Salas, D., Rechtman, A. y Torres de Lizaur, F.J. (2020). A characterization of 3D steady Euler flows using commuting zero-flux homologies. Ergodic theory and dynamical systems, 41 (7), 2166-2181.
dc.identifier.issn0143-3857es
dc.identifier.issn1469-4417es
dc.identifier.urihttps://hdl.handle.net/11441/134895
dc.description.abstractWe characterize, using commuting zero-flux homologies, those volumepreserving vector fields on a 3-manifold that are steady solutions of the Euler equations for some Riemannian metric. This result extends Sullivan’s homological characterization of geodesible flows in the volume-preserving case. As an application, we show that steady Euler flows cannot be constructed using plugs (as in Wilson’s or Kuperberg’s constructions). Analogous results in higher dimensions are also proved.es
dc.formatapplication/pdfes
dc.format.extent16 p.es
dc.language.isoenges
dc.publisherCambridgees
dc.relation.ispartofErgodic theory and dynamical systems, 41 (7), 2166-2181.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectsmooth dynamicses
dc.subjectsymplectic dynamicses
dc.subjectEuler equationses
dc.subjectvolume-preserving flowses
dc.titleA characterization of 3D steady Euler flows using commuting zero-flux homologieses
dc.typeinfo:eu-repo/semantics/articlees
dcterms.identifierhttps://ror.org/03yxnpp24
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Análisis matemáticoes
dc.relation.publisherversiondoi.org/10.1017/etds.2020.25es
dc.identifier.doi10.1017/etds.2020.25es
dc.contributor.groupUniversidad de Sevilla. FQM104: Analisis Matematicoes
dc.journaltitleErgodic theory and dynamical systemses
dc.publication.volumen41es
dc.publication.issue7es
dc.publication.initialPage2166es
dc.publication.endPage2181es

FilesSizeFormatViewDescription
A characterization of 3D steady ...316.5KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional